# SDR AALA20141121004

- Difficulty date: November 20, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 52,636 hours, 6,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WILL NOT TURN OFF.  PERFORMED SYS SOFTWARE RESET.  EMER LIGHT SYS WORKED IAW A CHECK PAPERWORK.  SYS CHECKED NORMAL.
